# SDR IXXA202407110002

- Difficulty date: July 11, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 128,058 hours, 23,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146T80082
- Condition: Corroded
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LOWER SURFACE OF THE LOWER SILL, AT THE BULK CARGO DOOR FUSELAGE CUTOUT, UNDER THE AFT I/B NUTPLATE, AS VIEWED INSIDE OF THE FWD LIGHTENING, AT STA.1426.
